Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

The periods of the k-step Fibonacci and k-step Pellsequences in D2n × Z2i and D2n ×’xx Z2i

ÖMÜR DEVECİ, METİN AVCI, Erdal Karaduman

Scientific Annals of the Alexandru Ioan Cuza University of Iaşi (New Series). Mathematics Cilt 2 · Sayı 2018 · ss. 283–292 · 01.01.2018

Atıf için künye

DEVECİ, Ö., AVCI, M., & Karaduman, E. (2018). The periods of the k-step Fibonacci and k-step Pellsequences in D2n × Z2i and D2n ×’xx Z2i. Scientific Annals of the Alexandru Ioan Cuza University of Iaşi (New Series). Mathematics, 2(2018), 283–292.

BibTeX
@article{deveci2018-73595,
  author = {DEVECİ, ÖMÜR and AVCI, METİN and Karaduman, Erdal},
  title = {The periods of the k-step Fibonacci and k-step Pellsequences in D2n × Z2i and D2n ×’xx Z2i},
  journal = {Scientific Annals of the Alexandru Ioan Cuza University of Iaşi (New Series). Mathematics},
  year = {2018},
  volume = {2},
  number = {2018},
  pages = {283--292},
  issn = {2344-4967},
  url = {https://akademik.atauni.edu.tr/yayinlar/73595-the-periods-of-the-k-step-fibonacci-and-k-step-pellsequences-in-d2n-z2i-and-d2n}
}